# SDR 2001UALA00782

- Difficulty date: May 18, 2001
- Submitted: May 30, 2001
- Operation: Air carrier
- Aircraft: N404UA
- Make and model: Airbus A320-232
- Aircraft serial: 450
- Aircraft time: 25,493 hours, 9,506 cycles
- Engine: Iae V2527A5
- System (JASC): 2565 · Escape Slide
- Part: Tube
- Part number: D30674101
- Part serial: A5780
- Condition: Unserviceable
- Location: Slide
- Part time: 101,993 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE/RAFT D30665-105 TOP INFLATION TUBE RT SIDE SEAM FAILED DURING PROOF PRESSURE TEST.  TOP TUBE HAS A 4 FOOT SEAM RIP ON RT SIDE ABOVE THE REDUCER BULKHEAD FROM THE FAILURE.  UNIT IS BEING SENT TO THE VENDOR FOR REPAIR.
